# SDR REXA2022050300805

- Difficulty date: April 24, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB HAS MULTIPLE SPOTS OF CORROSION.	CA: REMOVED PAX DOOR FWD WEB IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01. RECEIVED NEW SERVICABLE WEB PN: 601R317071-R5. LAYOUT AND DRILLUP IAW SRM 51-40-11-001-001-A01. INSTALLED 9 STIFFNERS ON FWD WEB IAW SRM 51-42-06-001-001-A01. INSTALLED COUNTERBALANCE MOUNT IAW 51-42-06-001-001-A01. INSTALLED PAX DOOR FWD WEB IAW 51-42-06-001-001-A01, 51-42-13-001-001-A01 REV. 38 (7/25/20). APPLIED PAINT AND CIC IAW 51-25-21-001-001-A01 AND 51-21-11-001-001-A01.
